Health-Star Extra Strength Night Time Pain Medicine


Select content first.

About this product:

  • Nighttime pain medication
  • 500 mg of acetaminophen and 25 mg of diphenhydramine per caplet
  • Alleviates allergy symptoms
  • Compare to Tylenol® PM
  • 100 caplets per bottle

Check out also:

$3.81 $4.01

Savings: $0.20 (5% Off)

FREE Shipping on orders $75+
Sold out
  • No commitments: Cancel anytime.
  • Flexible schedule: Skip or adjust deliveries.

Price: $4.01

FREE Shipping on orders $75+
Sold out

About this product:

  • Nighttime pain medication
  • 500 mg of acetaminophen and 25 mg of diphenhydramine per caplet
  • Alleviates allergy symptoms
  • Compare to Tylenol® PM
  • 100 caplets per bottle

Check out also:

Health-Star Extra Strength Night Time Pain Medicine - Allergy Relief -

Product Features:

  • Nighttime pain medication
  • 500 mg of acetaminophen and 25 mg of diphenhydramine per caplet
  • Diphenhydramine is an antihistamine and can alleviate allergy symptoms
  • Compare to the active ingredients in Tylenol® PM
  • 50 caplets per bottle
  • Tylenol is a registered trademark of McNeil Consumer Healthcare, a division of Johnson & Johnson Consumer Inc

Complete Your Purchase



Looking for specific info?:

Customer Reviews

4.6 out of 5

25 global ratings

5 star
76%
4 star
12%
3 star
8%
2 star
4%
1 star
0%
virtual consultant in office

Why you should choose

  • COMPETITIVE PRICING

    We offer high-quality products at lower prices than Amazon. With bulk orders get a special discount for the ultimate deal.

  • OUTSTANDING
    CUSTOMER SUPPORT

    Our 24/7 Wellness Advisors provide seamless support for all your queries, concerns, and order issues. Count on us hassle-free returns, refunds, and more.

  • FAST SHIPPING

    Based in Texas, our warehouse dispatches orders within 48 hours, often delighting clients with early deliveries.

  • RETURN &
    REFUND POLICY

    To learn about our flexible return and refund policy, please click here.


You may also like